# SDR COZA20151112061

- Difficulty date: November 12, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 28,403 hours, 16,922 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: S274T40220
- Part serial: 3980A
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE METERING VLV LEAKING FLUID FROM VLV BODY.  REPLACED VLV & NO LEAKS FOUND.
